Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Hastings, NE

March 30, 2016Adams County, Clay County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Mar 30, 2016, 5:57 PM CDT for Adams County, Clay County, Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 5:57 PM CDT (22:57 UTC)
Expired
Mar 30, 2016, 6:30 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, NE, Clay County, NE

The radar

The Grand Island radar (KUEX), 23 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:16 PM CDTHAIL 12 W Fairfield, NEON HIGHWAY 74. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Mar 30, 6:25 PM CDTHAIL 1Clay Center, NEMODERATE RAIN WITH DIME TO QUARTER SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 501 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
501 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS53 KGID 302257
SVRGID
NEC001-035-302330-
/O.NEW.KGID.SV.W.0004.160330T2257Z-160330T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
557 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENVIL...OR
  9 MILES SOUTHEAST OF HASTINGS...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HARVARD...CLAY CENTER...FAIRFIELD AND GLENVIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4037 9837 4051 9841 4063 9805 4037 9798
TIME...MOT...LOC 2256Z 258DEG 22KT 4047 9830 

HAIL...1.00IN
WIND...<50MPH
 
$$

BILLINGS WRIGHT
2 follow-up statements
041 
WWUS53 KGID 302307
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT WED MAR 30 2016

NEC001-302317-
/O.CAN.KGID.SV.W.0004.000000T0000Z-160330T2330Z/
ADAMS NE-
607 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4037 9798 4037 9828 4055 9828 4063 9805
TIME...MOT...LOC 2307Z 258DEG 22KT 4048 9821 

$$

NEC035-302330-
/O.CON.KGID.SV.W.0004.000000T0000Z-160330T2330Z/
CLAY NE-
607 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN CLAY COUNTY...

AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENVIL...OR
11 MILES SOUTHEAST OF HASTINGS...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HARVARD...CLAY CENTER...FAIRFIELD AND GLENVIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4037 9798 4037 9828 4055 9828 4063 9805
TIME...MOT...LOC 2307Z 258DEG 22KT 4048 9821 

HAIL...1.00IN
WIND...<50MPH
 
$$

BILLINGS WRIGHT
980 
WWUS53 KGID 302318
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
618 PM CDT WED MAR 30 2016

NEC035-302330-
/O.CON.KGID.SV.W.0004.000000T0000Z-160330T2330Z/
CLAY NE-
618 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN CLAY COUNTY...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAY CENTER...
OR 15 MILES SOUTHEAST OF HASTINGS...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HARVARD...CLAY CENTER...FAIRFIELD AND GLENVIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4037 9798 4037 9825 4056 9825 4063 9805
TIME...MOT...LOC 2318Z 258DEG 22KT 4049 9812 

HAIL...1.00IN
WIND...<50MPH
 
$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:14 PM CDT, 43 minutes earlier.

Area forecast discussion, Mar 30, 5:14 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT WED MAR 30 2016

.UPDATE...
ISSUED AT 514 PM CDT WED MAR 30 2016

UPDATED FORECAST TO INCLUDE POPS ACROSS PORTIONS OF SOUTH CENTRAL
NEBRASKA...MAINLY ALONG AND SOUTH OF I-80 INTO THE EVENING HOURS.
SHOWERS WITH ISOLATED THUNDER HAVE ALREADY POPPED UP. DO NOT
EXPECT MUCH IN THE WAY OF SEVERE STORMS. THERE IS AMPLE
SHEAR...BUT INSTABILITY IS LACKING A GREAT DEAL...LATEST ANALYZED
SBCAPE AND MUCAPE OF 500 J/KG OR LESS. SMALL HAIL AND BRIEF
DOWNPOURS WILL BE POSSIBLE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 345 PM CDT WED MAR 30 2016

SURFACE LOW IS EXITING THE CWA TO THE EAST AS THE TRAILING COLD
FRONT SLICES THROUGH OUR CWA. SOME MOISTURE IS TRYING TO WORK INTO
THE NORTH SIDE OF THE LOW AND SURFACE BASED CAPES ARE NEAR 1000 J/KG
IN OUR FAR EAST WITH LITTLE OR NO CAP. SOME CONVECTION IN EASTERN
NEBRASKA ALONG THE SURFACE BOUNDARY IS TRYING TO BUILD SOUTHWEST. IT
APPEARS THAT BY THE TIME SURFACE-BASED CONVECTION FIRES...IT SHOULD
BE EAST OF OUR CWA. EVEN IF IT HAPPENED TO SQUEAK IN HERE...IT WOULD
NOT LAST LONG BEFORE HEADING OUT OF THE CWA. FOR FIRE WEATHER ISSUES
IN OUR FAR SOUTH...I WAS A BIT WORRIED ABOUT ROOKS AND OSBORNE
COUNTIES AS WE MIX OUT TODAY...BUT THE BOUNDARY SHOULD ARRIVE JUST
SOON ENOUGH TO KNOCK WIND SPEEDS DOWN ENOUGH TO KEEP US OUT OF
DANGER OF HITTING ANY FIRE WEATHER ISSUES.

POST-FRONTAL PRECIP COULD PRODUCE SOME THUNDERSTORMS AS THERE WILL
BE SOME ELEVATED INSTABILITY...BUT THIS WILL NOT LAST AS SREF SHOVES
THIS OFF TO THE EAST BY 06Z AS THE DISLOCATED UPPER TROUGH AXIS
PASSES TO THE EAST. WE HAVE PLENTY OF SHEAR...SO I WILL LEAVE IN THE
MARGINAL SEVERE MENTION IN THE HWO. WENT WITH SUPERBLEND FOR LOWS.
PRETTY GOOD AREA OF STRATUS BEHIND THE FRONT SHOULD HELP KEEP
TEMPERATURES UP ALONG WITH THE BRISK WIND WITH THE EXPECTED SURFACE
PRESSURE GRADIENT. KEPT SNOW OUT OF THE FORECAST TONIGHT AS 850 MB
TEMPERATURES WILL HAVE TROUBLE GETTING BELOW FREEZING...WITH MODELS
TRENDING WARMER.

YET ANOTHER UPPER LEVEL TROUGH IS FORECAST TO SWING THROUGH FOR
THURSDAY AND GIVE US ANOTHER SHOT AT PRECIPITATION. NOT MUCH
INSTABILITY TO SPEAK OF SO STICKING WITH SHOWER WORDING. I LIKE
BCCONSRAW FOR HIGH TEMPERATURES.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 PM CDT WED MAR 30 2016

THE UPPER LEVEL WAVE SHOULD BE MOSTLY THROUGH THE AREA BY THURSDAY
EVENING BUT THERE COULD STILL BE A FEW SHOWERS THAT LINGER INTO THE
EVENING HOURS IN THE FAR NORTHEAST. THEY SHOULD MOVE OUT OF THE AREA
DURING THE EVENING. THERE WILL CONTINUE TO BE A GOOD PRESSURE
GRADIENT ACROSS THE AREA DURING THE EVENING AND WINDS WILL CONTINUE
TO BE BREEZY THROUGH THE EVENING. BY OVERNIGHT THERE WILL BE LESS
GUSTINESS BUT STILL A LITTLE BREEZY. ON FRIDAY A SURFACE HIGH TRIES
TO BUILD INTO THE AREA AND SKIES CLEAR OUT AND WINDS WILL BE A
LITTLE LESS THAN THURSDAY AFTERNOON. THE PROBLEM BECOMES FIRE
WEATHER FOR FRIDAY AFTERNOON. THE BREEZY CONDITIONS WILL BE CLOSE TO
THE FIRE WEATHER CRITERIA...BUT THE RELATIVE HUMIDITY WILL DROP A
LITTLE IN NORTH CENTRAL KANSAS IN THE AFTERNOON. IT IS STILL ONLY
CLOSE SO WILL KEEP IT OUT OF THE HWO FOR NOW...BUT CONTINUE TO
MONITOR IT.

FRIDAY NIGHT INTO SATURDAY THERE IS A WEAK SURFACE HIGH FRIDAY
NIGHT...BUT IT IS NOT STRONG ENOUGH AND WINDS TURN TO THE SOUTH ON
SATURDAY AND BRINGS WARM TEMPERATURES TO THE AREA ON SATURDAY. WARM
ADVECTION WILL CONTINUE THROUGH THE NIGHT SATURDAY AND INTO SUNDAY.
THERE WILL BE WEST WINDS AND DOWN SLOPING TO WARM TEMPERATURES EVEN
MORE FOR SUNDAY. ON SUNDAY THERE WILL BE A SURFACE LOW THAT MOVES
THROUGH THE NORTHERN PLAINS AND DRAGS A COLD FRONT THROUGH THE
FORECAST AREA. SUNDAY NIGHT WILL REMAIN WARM BUT MONDAY WILL BE
COOLER AGAIN.

THE PERIOD MONDAY NIGHT THROUGH WEDNESDAY THE MODELS HAVE A FEW
DIFFERENCES. THERE ARE TIMING DIFFERENCES AS WELL AS HOW IT HANDLES
THE NEXT UPPER LEVEL SYSTEM. THE ACTUAL WEATHER THAT OCCURS IS A
LITTLE DIFFERENT BETWEEN THE TWO MODELS. EVEN WITH THE DIFFERENCES
HAVE INTRODUCED A FEW SHOWERS IN THE FAR NORTH AND EAST FOR TUESDAY
NIGHT INTO WEDNESDAY. THEY ARE SMALL CHANCES AND WILL HAVE TIME TO
SEE HOW THE MODELS CHANGE OVER TIME.

&&

.AVIATION...(FOR THE 12Z KGRI/KEAR TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 708 AM CDT WED MAR 30 2016

SUMMARY: IN TERMS OF THE SPECIFICS OF CEILING TRENDS AND WIND
SPEEDS/DIRECTION...THIS CONTINUES TO BE A BELOW-AVERAGE CONFIDENCE
FORECAST THANKS TO THE PRESENCE OF A SURFACE LOW PRESSURE SYSTEM
AND ITS ASSOCIATED FRONTS PASSING DIRECTLY OVER THE AREA (FOR
EXAMPLE...JUST SINCE THE LAST TAF ISSUANCE TIME MODELS HAVE
TRENDED FASTER WITH THE ONSET OF NORTHWEST/NORTH WINDS BEHIND A
COLD FRONT). THERE ARE ALSO AT LEAST TWO WINDOWS OF OPPORTUNITY
FOR MVFR (MAYBE IFR?) CEILING...ONE RIGHT AWAY THIS MORNING AND
TONIGHT. THE BOTTOM LINE: STAY TUNED FOR NOTICEABLE
AMENDMENTS/CHANGES IN LATER TAF ISSUANCES AS DETAILS BECOME
CLEARER.

CEILING: RIGHT OUT OF THE GATE...CEILING IS RIDING THE BRINK
BETWEEN VFR/MVFR AND WILL LIKELY CONTINUE TO DO SO FOR A FEW MORE
HOURS BEFORE BECOMING MORE SOLIDLY VFR THROUGH THE MAJORITY OF THE
DAY. MVFR COULD THEN POTENTIALLY RETURN THIS EVENING/TONIGHT
BEHIND THE COLD FRONT...BUT IT COULD ALSO ARRIVE AS LOW-END VFR
AS WELL.

SURFACE WIND: BY FAR THE HIGHEST CONFIDENCE IN DIRECTION/SPEED IS
DURING THESE FIRST FEW HOURS...WITH ADJUSTMENTS LIKELY BEYOND
THAT IN LATER FORECASTS AS THE EXACT MOVEMENT OF A LOW PRESSURE
SYSTEM AND ITS ASSOCIATED DRYLINE/COLD FRONT IS STILL SOMEWHAT UP
IN THE AIR. AS THE DAY WEARS ON...SOUTH WINDS WILL GRADUALLY VEER
TO SOUTHWESTERLY...WESTERLY AND EVENTUALLY NORTHWESTERLY AS A COLD
FRONT SINKS SOUTHWARD. BY TONIGHT...A MORE SOLID NORTH-NORTHWEST
WIND WILL ARRIVE WITH GUSTS GENERALLY 20-25KT.

PRECIPITATION: WHILE THIS MORNING SHOULD REMAIN DRY...THE MID-
AFTERNOON HOURS BRINGS THE BEGINNING OF POSSIBLE ISOLATED
THUNDERSTORM ACTIVITY...AND HAVE INTRODUCED A GENERIC "VICINITY
THUNDERSTORM" (VCTS) WITH THIS ISSUANCE. ALTHOUGH INSTABILITY
WANES LATER IN THE NIGHT...AT LEAST A "VICINITY SHOWER" (VCSH)
CONTINUES THROUGH THE END OF THE PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...BILLINGS WRIGHT
SHORT TERM...HEINLEIN
LONG TERM...JCB
AVIATION...PFANNKUCH
Hazardous weather outlook, Mar 30, 4:08 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
408 AM CDT WED MAR 30 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
311200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
408 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS TODAY...MAINLY THIS
AFTERNOON...AND MAINLY WITHIN NEBRASKA PORTIONS OF THE AREA.
CHANCES FOR AT LEAST ISOLATED STORMS WILL THEN EXPAND TO INCLUDE
THE ENTIRE OUTLOOK AREA THIS EVENING INTO TONIGHT. ANY STORMS THAT
MANAGE TO FORM WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND
GUSTY WINDS...AND THERE IS AN OUTSIDE CHANCE THAT ONE OR TWO
COULD BECOME MARGINALLY SEVERE...CAPABLE OF PRODUCING HAIL TO
AROUND QUARTER SIZE. IF THIS WERE TO OCCUR...IT WOULD BE MOST
FAVORED BETWEEN 3 AND 10 PM.

THIS AFTERNOON...FIRE WEATHER CONDITIONS WILL COME VERY CLOSE TO
CRITICAL LEVELS MAINLY WITHIN PARTS OF NORTH CENTRAL KANSAS...AS
RELATIVE HUMIDITY DROPS TO AROUND 20 PERCENT...AND WESTERLY WINDS
GUST TO AROUND 25 MPH OR HIGHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT...BUT ANY
REPORTS OF HAIL THIS AFTERNOON OR EVENING WOULD BE APPRECIATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH/WESELY

In the hours before

Special weather statement, Mar 30, 5:53 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT WED MAR 30 2016

NEZ075-076-302330-
CLAY NE-ADAMS NE-
553 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND SOUTHEASTERN
ADAMS COUNTIES UNTIL 630 PM CDT...

AT 553 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR GLENVIL...OR 9 MILES SOUTHEAST OF HASTINGS...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARVARD...CLAY CENTER...FAIRFIELD AND GLENVIL.

LAT...LON 4036 9839 4053 9844 4063 9805 4037 9798
TIME...MOT...LOC 2253Z 258DEG 22KT 4047 9832

BILLINGS WRIGHT
Local storm report, Mar 30, 5:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
556 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             9 SSE HASTINGS          40.47N 98.32W
03/30/2016  M1.00 INCH       ADAMS              NE   NWS EMPLOYEE

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 5:53 PM CDTSpecial Weather StatementGIDClay37 min
Mar 30, 6:24 PM CDTSevere Thunderstorm WarningGIDClay36 min
Mar 30, 6:51 PM CDTSpecial Weather StatementGIDFillmore, York39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.